# SDR SIMA20140329007

- Difficulty date: March 29, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 26,388 hours, 24,585 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT DOESN'T HOLD CHARGE.  R & R WHOLE ASSEMBLY IAW AMM 33-50-16, OPERATIONS CHECKED GOOD AT THIS TIME.
